NAOC Open IR
2n体问题两层正多边形中心构型
刘文忠1; 马利华2; 尹志强2
2007
Source Publication北京师范大学学报自然科学版
ISSN0476-0301
Volume043Issue:006Pages:624
Abstract研究2N体问题2层正多边形中心构型.给出了2层正多边形中心构型存在的条件方程,论证了解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/52546
Collection中国科学院国家天文台
Affiliation1.北京师范大学
2.中国科学院国家天文台
Recommended Citation
GB/T 7714
刘文忠,马利华,尹志强. 2n体问题两层正多边形中心构型[J]. 北京师范大学学报自然科学版,2007,043(006):624.
APA 刘文忠,马利华,&尹志强.(2007).2n体问题两层正多边形中心构型.北京师范大学学报自然科学版,043(006),624.
MLA 刘文忠,et al."2n体问题两层正多边形中心构型".北京师范大学学报自然科学版 043.006(2007):624.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘文忠]'s Articles
[马利华]'s Articles
[尹志强]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘文忠]'s Articles
[马利华]'s Articles
[尹志强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘文忠]'s Articles
[马利华]'s Articles
[尹志强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.